# SDR ASAA0380281

- Difficulty date: April 3, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061295
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FUSELAGE MEMBRANE WEB CRACKED IN TWO PLACES AT FS 1293.  STOP DRILLED AND INSTALLED DOUBELR EPR SRM 53-05.  (M)
